# SDR UPS07849586

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5280 · Landing Gear Doors
- Part: Release Mech
- Condition: Contaminated
- Location: Nlg Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A DIVERSION - LEFT NOSE GEAR DOOR OPEN IN FLIGHT.  FOUND LEFT NOSE GEAR DOOR RELEASE TRIGGER JAMMED WITH DEBRIS.  CLEANED TRIGGER IAW MM 32-20-00-01.  GEAR DOOR LATCHES NORMALLY, A/C OK FOR SERVICE.
